# SDR NSVA2011415

- Difficulty date: January 26, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 7,966 hours, 7,729 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 699018003
- Part serial: 1439
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4911 PIT EWR ON AIRCRAFT 199WQ DECLARED AND EMERGENCY DUE TO NR 2 PROP OVER SPEED.  QUICK REFERENCE MANUAL REQUIRED AN ENGINE SHUTDOWN.  THE CREW WAS AT 7000 FEET ON LANDING INTO EWR WHEN THE OVER SPEED OCCURRED.  THE AIRCRAFT LANDED SAFELY IN EWR WITH A TOTAL OF 67 PASSENGERS ON BOARD.
